&sb=1&th=silver&cl=1&si=0&po=0&df=0&oi=0&link_icon=on&shots_trigger=both&lang=de-de&domain=1&as=0">
logo_3.png

Bronchofree . (Capsules)

 

Composition:
Each capsule contains:
Benzonatate 100 mg.
Guaiphenesin 100 mg.
Diphenhydramine 25 mg.
Phenyl ephrine HCl 10 mg.


Properties:
Benzonatate exerts its antitussive action on stretched cough receptors in the lung as well as by a central mechanism. Guaiphenesin increases mucous flow in the lung by stimulation of gastric mucosal reflexes. Diphenhydramine is H1 antagonist with antitussive effect. Phenylephrine HCl shrinks swollen mucous membranes, reduces tissue hyperemia, edema and congestion.

Indications:
Symptomatic relief of cough.

Dosage Administration:
For adults one capsule 3 times / day. The capsule should be swallowed whole.

Contra Indications:
- It is contraindicated in cases of hypersensitivity to any of the ingredients. Also this preparation is contraindicated for patients with severe coronary disease, severe-hypertension cardiovascular disease or hyperthyroidism.
- It should not be given concomitantly with monoamine oxidase inhibitors or within 10 days of stopping such treatment.
- The product should be used with caution for pregnant women and nursing mothers.


Side Effects:
Constipation, nausea, GI upset, sedation, headache, dizziness, pruritis, skin eruptions, nasal congestion, sensation of burning in the eyes, hyper sensitivity reactions including bronchospasm and laryngospasm.

Packing:
Box contains 2 strips, each of 10 capsules.

Banner